Can blood pressure medication cause cough?
Should strictly follow healthy lifestyle
If you follow healthy lifestyle, use very little salt, exercise much, have no excessive weight, maybe with time it will be possible to reduce your blood pressure medication doses. Rarely we can withdraw medications at all, if bleed pressure regulates 100%.
There are blood pressure medication that can cause cough, they called ACE inhibitors. There is no such medication among your medications.
Wishing you good health
In case of further questions don't hesitate to ask
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Lemons and blood pressure medication
- Can blood pressure medication cause burping
- Resoles blood pressure medication causing kidney failure
- Instaflex and blood pressure medication
- Corex blood pressure medication
- Usages of blood pressure medication
- Blood pressure medication causing chest ache
- Blood pressure medication and bloating
- Blood pressure medications that cause belly fat
- Do blood pressure medication cause disturbed sleep
- What does borderline right axis deviation and anteroseptal infarct...
- Should i stop Diltiazem inspite of its side effects?
- What does my NMR test report mean?
- Can gout cause high blood pressure?
- What causes fuzzy feeling in head with high heart rate and low BP?
- What causes muscle cramps in legs inspite of having metoprolol?
- Suggest treatment for left atrial enlargement
- Does myocardial stunning and hibernation cause harm to one's heart?
- Suggest treatment for high blood pressure with history of heart attack
- Suggest remedy for pain in chest